# SDR UPS06247167

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2ND OBSERVER SMOKE GOGGLES BADLY SCRATCHED.  REMOVED AND REPLACED 2ND OBSERVER SMOKE GOGGLES.
